# SDR DALA1250690987

- Difficulty date: October 9, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413512
- Part serial: 00315
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND RT ELEVATOR CONTROL TAB CORRODED OUT OF LIMITS. REF NR CARD 295. THE CONTROL TAB R & R IAW AMD WC 2730-4590RH.
